www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16392

Title: Mixed mode oscillations in the Bonhoeffer-van der Pol oscillator with weak periodic perturbation
Authors: KUTAFINA, Ekaterina
Issue Date: 2015
Citation: Computational and Applied Mathematics, 34 (1), p. 81-92
Abstract: Following the paper of Shimizu et al. (Phys Lett A 375:1566, 2011), we consider the Bonhoeffer-van der Pol oscillator with non-autonomous periodic perturbation. We show that the presence of mixed mode oscillations reported in that paper can be explained using the geometric singular perturbation theory. The considered model can be re-written as a four-dimensional (locally three-dimensional) autonomous system, which under certain conditions has a folded saddle-node singularity and additionally can be treated as a three time scale one.
URI: http://hdl.handle.net/1942/16392
Link to publication: http://download.springer.com/static/pdf/280/art%253A10.1007%252Fs40314-013-0105-8.pdf?auth66=1394008700_aa696697624fe8277718d1c2b7a669cb&ext=.pdf
DOI: 10.1007/s40314-013-0105-8
ISI #: 000351873600006
ISSN: 0377-0427
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A1.14 MBAdobe PDF
published version1.12 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.